Kadec norms and Borel sets in a Banach space

Tom 136 / 1999

M. Raja Studia Mathematica 136 (1999), 1-16 DOI: 10.4064/sm-136-1-1-16

Streszczenie

We introduce a property for a couple of topologies that allows us to give simple proofs of some classic results about Borel sets in Banach spaces by Edgar, Schachermayer and Talagrand as well as some new results. We characterize the existence of Kadec type renormings in the spirit of the new results for LUR spaces by Moltó, Orihuela and Troyanski.

Autorzy

  • M. Raja

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek